MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Presse medicale (Paris, France : 1983) · 1998

[Management of a suspicion of heparin-induced thrombopenia].

Samama C M

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

UNLABELLED: A COMPLEX SITUATION: During the acute phase of heparin-induced thrombocytopenia, the question must be raised as to whether an antithrombotic therapy is to be continued using a compound other than heparin. Later the risk of reintroducing heparin again can be discussed. THERAPEUTIC PROPOSITIONS: Excepting vena cava interruption, surgical revascularization and thrombolysis, possible therapeutic propositions can be divided into two categories; anticoagulants and related compounds (hirudin); and oral anticoagulants (anti-vitamin K) and antiplatelet agents (aspirin for example). Low molecular-weight heparin cannot be recommended in 1998 in patients with heparin-induced thrombocytopenia due to standard heparin.

IN PRACTICE: Unfractionated heparin or low-molecular weight heparin must be stopped immediately. The hematology laboratory should be consulted. It must be remembered that prevention, based on a careful assessment of the benefit/risk ratio when initiating heparin therapy, is essential.

Для цитирования: Samama C M. [Management of a suspicion of heparin-induced thrombopenia].. Presse medicale (Paris, France : 1983). 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.